| | pregnant once with Depo could I be agian
Ok so I have a question. I am in my fifth month of Depo. Lately I have been feeling sick at the slightest thing, and really light headed all the time (my boyfriend has even noticed and he is usually not very observant) I am also really thirsty all the time even after drinking a ton of water for days my lips are still dry. I have alot of heat flashes. I am really tired alot, I have a nice pink glow in my face, and I just got a yeast infection 2 days ago and have never had one before, I read that when you are pregnant you are prone to yeast infections. There are also some other symptoms. Now I know all of these things can be symptoms of the Depo, but I missed my period last month. When I was in my first month of Depo I got pregnant and did not know it, the only sign I had was being really tired which I figured was because it was close to finals, and I missed my period, which I thought was because of the Depo. Well it turned out that I was pregnant, then I miscarried. Ever since my period has been right on time. Another thing is people in my family are very, very fertile almost all children on my dad's side of the family were not supposed to happen and they used protection and now almost all of my cousins are already parents of at least one. I know that the Depo can stop your period but I heard it takes at least 6 months. I have also started to gain weight again which also happened about a week or two before I miscarried. What do you think the chances are that I am pregnant again. As my boyfriend said it has happened once it can happen again.
Last edited by DannyLea; 06-08-2005 at 01:45 PM.